# SDR P5CA9801006

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 1920-1940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION AFT LOWER FUSELAGE AT STA 1920-1940 STR S25L-S24L AFT OF MAIN CARGO DOOR LOWER CORNER.  CORROSION REMOVED AND REPROTECTED PER SRM 51-10-01 AND 51-10-02.
